# SDR CALA2014051500596

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 65,949 hours, 16,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 146N531811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PRESS DECK HAS CORROSION FROM BL0 TO APPROXIMATELY LBL 37 STATION 1720.  REMOVED CORROSION ON AFT GALLEY PRESS DECK FROM BL0 TO APPROXIMATELY LBL 37 STATION 1720.  INSTALLED REPAIR DOUBLER IAW ERRA 5310 -06079.  SEE WIP ENTRIES FOR WORK ACCOMPLISHED
